# SDR SWAA084420

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 40,814 hours, 33,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6547952
- Part serial: 2667
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT CARGO DOOR FWD LOWER CORNER CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
